MathSciNet Relay Station
MathSciNet bibliographic data
MR2348531 (2009a:46009) 46A45 (40J05 46B45)
Altay, Bilâl; Başar, Feyzi Certain topological properties and duals of the domain of a triangle matrix in a sequence space. J. Math. Anal. Appl. 336 (2007), no. 1, 632–645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement